RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 6, Issue 3  


Universal commutative Hopf algebras coacting on quantum polynomials
V. A. Artamonov
637
The prime radical of the special Lie algebras
K. I. Beidar, S. A. Pikhtilkov
643
Exponential Diophantine equations in rings of positive characteristic
A. Ya. Belov, A. A. Chilikov
649
Gröbner and Gröbner–Shirshov bases in algebra and conformal algebras
L. A. Bokut', Yu. Fong, W. Ke, P. S. Kolesnikov
669
Elementary equivalence of linear and algebraic groups
E. I. Bunina, A. V. Mikhalev
707
Asymptotics of the solution of a system of equations in partial derivatives of the first order with a small parameter at some derivatives
V. F. Butuzov, A. F. Karashchuk
723
Fully invariant subgroups of torsion free Abelian groups and their lattices
S. Ya. Grinshpon
739
Graded local rings
A. È. Guterman
753
Roots in the universal covering group of the unimodular $2\times2$-matrix group
T. V. Dubrovina, N. I. Dubrovin
757
Conditions for solvability of linear equation systems over rings
V. P. Elizarov
777
On parasitic solutions of systems of equations on Belyi functions
E. M. Kreines, G. B. Shabat
789
Mixed Abelian groups as modules over their endomorphism rings
P. A. Krylov
793
On convergence of generalized systems similar to orthogonal ones
T. P. Lukashenko, T. V. Rodionov
813
Object-oriented representation of hierarchical Petri nets
A. E. Pentus, M. R. Pentus
831
On the Schrödinger equation for helium atom
Yu. V. Popov, L. U. Ancarani
841
Polynomial approximation of functions defined on a finite interval of the real line
M. K. Potapov
859
On a conjecture of Rydberg: $(e/c)/(h/e)=\pi/(unidentified expression)$
Yu. P. Razmyslov
873
Verbal subgroups of the finitary automorphism group of a $2$-adic tree
N. V. Smetanyuk, V. I. Sushchanskii
875
A wreath product of semigroups and varieties of finite index
A. V. Tishchenko
889
Projective modules over bounded Dedekind rings
A. A. Tuganbaev
903
Semilocal right distributive skew Laurent series rings
D. A. Tuganbaev
913
On functional identities of degree 2 in prime rings
M. A. Chebotar
923
Homomorphisms which preserve $p$-disjointness
E. E. Shirshova
939
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020